# SDR 07FDEA00028

- Difficulty date: January 5, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING, FIXED LEADING EDGE BEADED DOUBLER AT XOS= 665 CRACKED.  REPAIRED AS PER   SRM 57-10-  00 VOLUME I, FIGURE 25.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
